# SDR 20000505SH024

- Difficulty date: March 31, 2000
- Submitted: May 5, 2000
- Operation: General aviation
- Aircraft: N317NA
- Make and model: Pilats PC1245
- Aircraft serial: 223
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Part number: 5711012394
- Condition: Cracked
- Location: Nose
- Part time: 1,368 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OIL COOLER VANE CRACK WITH 3 POPPED RIVETS.  REMOVED AND REPLACED OIL COOLER VANE IAW MANUFACTURER''''S SB 71-001 KIT.  NO RECOMMENDATIONS TO PREVENT RECURRENCE SINCE SB 71-001 HAD PREVIOUSLY BEEN C/W. (X)
